IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v38y2002i3p293-309.html
   My bibliography  Save this article

Information, measurability, and continuous behavior

Author

Listed:
  • Van Zandt, Timothy

Abstract

No abstract is available for this item.

Suggested Citation

  • Van Zandt, Timothy, 2002. "Information, measurability, and continuous behavior," Journal of Mathematical Economics, Elsevier, vol. 38(3), pages 293-309, November.
  • Handle: RePEc:eee:mateco:v:38:y:2002:i:3:p:293-309
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0304-4068(02)00057-5
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Allen, Beth & Van Zandt, Timothy, 1992. "Uniform continuity of information combination : A corrigendum," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 453-459.
    2. Cotter, Kevin D., 1986. "Similarity of information and behavior with a pointwise convergence topology," Journal of Mathematical Economics, Elsevier, vol. 15(1), pages 25-38, February.
    3. Hellwig, Martin F., 1996. "Sequential decisions under uncertainty and the maximum theorem," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 443-464.
    4. Beth Allen, 1983. "Expectations Equilibria with Dispersed Information: Existence with Approximate Rationality in a Model with a Continuum of Agents and Finitely Many States of the World," Review of Economic Studies, Oxford University Press, vol. 50(2), pages 267-285.
    5. Stinchcombe, Maxwell B., 1990. "Bayesian information topologies," Journal of Mathematical Economics, Elsevier, vol. 19(3), pages 233-253.
    6. Cotter, Kevin D., 1987. "Convergence of information, random variables and noise," Journal of Mathematical Economics, Elsevier, vol. 16(1), pages 39-51, February.
    7. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    8. Jordan, J S, 1977. "The Continuity of Optimal Dynamic Decision Rules," Econometrica, Econometric Society, vol. 45(6), pages 1365-1376, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ezra Einy & Ori Haimanko & Diego Moreno & Benyamin Shitovitz, 2005. "On the continuity of equilibrium and core correspondences in economies with differential information," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 26(4), pages 793-812, November.
    2. Barbie, Martin & Gupta, Abhishek, 2014. "The topology of information on the space of probability measures over Polish spaces," Journal of Mathematical Economics, Elsevier, vol. 52(C), pages 98-111.
    3. Anthony Horsley & Timothy Van Zandt & Andrew J Wrobel, 1998. "Berges Maximum Theorem With Two Topologies On The Action Set (Now published in Economics Letters, vol.61 (1999), pp.285-291.)," STICERD - Theoretical Economics Paper Series 347, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
    4. Pietra, Tito & Siconolfi, Paolo, 2008. "Trade and revelation of information," Journal of Economic Theory, Elsevier, vol. 138(1), pages 132-164, January.
    5. Ezra Einy & Ori Haimanko & Diego Moreno & Benyamin Shitovitz, 2008. "Uniform Continuity of the Value of Zero-Sum Games with Differential Information," Mathematics of Operations Research, INFORMS, vol. 33(3), pages 552-560, August.
    6. Khan, M. Ali & Sun, Yeneng & Tourky, Rabee & Zhang, Zhixiang, 2008. "Similarity of differential information with subjective prior beliefs," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 1024-1039, September.
    7. Timothy Van Zandt & Kaifu Zhang, 2011. "A theorem of the maximin and applications to Bayesian zero-sum games," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(2), pages 289-308, May.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:38:y:2002:i:3:p:293-309. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.